# SDR HALA2009061800258

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 67,762 hours, 30,685 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUTDOWN.  ACCOMP APU BITE.  NO FAULTS NOTED, NO MINI FLAG, APU OIL QTY CKS OK.  ONE START, APU OPERATED NORMAL.  OK FOR SVC.
